# SDR 2003FA0000757

- Difficulty date: July 10, 2003
- Submitted: July 29, 2003
- Operation: General aviation
- Aircraft: N54770
- Make and model: Piper PA-23-250
- Aircraft serial: 277554078
- Engine: Lyc TIO540*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3039205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME HAS SEVERE RUST PITTING ON FRAME TUBING BOTTOM LEFT AND RIGHT SIDES FORWARD OF WELDED CLUSTER.   PITTING AREA APPROXIMATELY 1 INCH LONG ALL AROUND TUBING.  CAUSE UNKNOWN, HOWEVER THIS IS INBOARD AND AFT OF FLAP AREA.  NOTED CONDITION WHEN FLOOR REMOVED FOR ANNUAL AND AD 2008-09-13 FLAP TO TUBING REPAIR NEEDED.  THIS AREA SHOULD BE CHECKED ON OTHER AIRCRAFT.
